Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Jun 22, 2021, 9:41 PM EDT for Columbia County, Gilchrist County, Florida. It took effect at Jun 25, 2021, 8:00 PM EDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2021, 9:41 PM EDT (01:41 UTC)
- In effect from
- Jun 25, 2021, 8:00 PM EDT
- Expired
- Jun 23, 2021, 10:31 AM EDT
- In force
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, FL, Gilchrist County, FL
The radar
The Moody AFB radar (KVAX), 117 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 0.94 ft at Jun 24, 2021, 10:00 AM EDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
358
WGUS42 KJAX 230141
FLWJAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
941 PM EDT Tue Jun 22 2021
...The National Weather Service in Jacksonville FL has issued a
Flood Warning for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties.
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties.
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
For the SANTA FE...including Worthington Springs, O'Leno State Park,
High Springs, Fort White, Three Rivers Estates, Hildreth On U.s. 129
Bridge...Minor flooding is forecast.
&&
FLC001-023-240145-
/O.NEW.KJAX.FL.W.0027.210624T1800Z-000000T0000Z/
/OLPF1.1.ER.210624T1800Z.210627T1800Z.000000T0000Z.NO/
941 PM EDT Tue Jun 22 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the Santa Fe River Near O'Leno State Park.
* From Thursday afternoon until further notice.
* At 9:15 PM EDT Tuesday the stage was 38.3 feet.
* Flood stage is 43.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Thursday afternoon and continue rising to 45.2 feet early Sunday
afternoon. Additional rises are possible thereafter.
* Impact...At 41.0 feet, Swimming becomes dangerous in the river in
the park area.
* Impact...At 42.0 feet, Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 43.0 feet, Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile
of Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 45.0 feet, Numerous walking trails in O'leno State
Park are flooded on the Alachua County side of the river. Flooding
begins to affect local roads north of Buzzard Roost Prairie in
Columbia County.
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
2991 8256 2987 8257
$$
FLC001-125-240145-
/O.NEW.KJAX.FL.W.0028.210625T1200Z-210627T1200Z/
/WORF1.1.ER.210625T1200Z.210625T1800Z.210627T0600Z.NO/
941 PM EDT Tue Jun 22 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the Santa Fe River Near Worthington Springs.
* From Friday morning to Sunday morning.
* At 9:15 PM EDT Tuesday the stage was 55.9 feet.
* Flood stage is 59.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday
morning to a crest of 59.1 feet early Friday afternoon. It will
then fall below flood stage early Sunday morning.
* Impact...At 56.0 feet, The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
* Impact...At 58.0 feet, Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 59.0 feet, Chastain-Seay Park in Worthington Springs
is generally closed to the public as access roads within the park
become flooded.
* Impact...At 60.0 feet, A driveway near Southwest 102nd Court in
Union County begins to flood at this level. Flooding along the
river continues to impact boat ramps, docks and campgrounds in the
area.
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
2992 8247 2993 8253
$$
FLC023-041-240145-
/O.NEW.KJAX.FL.W.0029.210626T0000Z-000000T0000Z/
/FWHF1.1.ER.210626T0000Z.210628T0000Z.000000T0000Z.NO/
941 PM EDT Tue Jun 22 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the Santa Fe River At Fort White.
* From Friday evening until further notice.
* At 8:45 PM EDT Tuesday the stage was 20.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday
evening and continue rising to 24.3 feet Sunday evening.
Additional rises are possible thereafter.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
CHANEY1 follow-up statement
046
WGUS82 KJAX 231431
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1031 AM EDT Wed Jun 23 2021
...The Flood Warning is cancelled for the following rivers in
Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
FLC023-041-231545-
/O.CAN.KJAX.FL.W.0029.210626T0000Z-210623T1431Z/
/FWHF1.1.ER.210626T0000Z.210628T0000Z.000000T0000Z.NO/
1031 AM EDT Wed Jun 23 2021
...The Flood Warning for the Santa Fe River At Fort White has been
cancelled...
The Flood Warning is cancelled for
the Santa Fe River At Fort White.
* At 9:45 AM EDT Wednesday the stage was 20.8 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to 22.7 feet early Monday
morning. Additional rises are possible thereafter.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
CORLESSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jun 22, 9:20 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 22, 9:20 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 920 PM EDT Tue Jun 22 2021 .UPDATE... Overall forecast remains on track this evening as showers have ended except for portions of Marion county south and east of Ocala which should gradually wind down over the next couple of hours with mostly cloudy skies lingering over the area. Some patchy fog may develop over inland NE FL and SE GA areas that received around 1-2 inches of rainfall from today's storms and lows will be near normal in the low 70s. A cold front moving into the area tomorrow and moist southwest flow ahead of it will lead to numerous to widespread showers with the Gulf coast seabreeze moving inland by the late morning hours and triggering scattered storms from highway 301 to I-95. High temperatures will be in the upper 80s over NE FL and near 90 over interior SE GA. Light westerly winds will become east to southeasterly behind the Atlantic seabreeze that will move in over the I-95 corridor by mid afternoon and storms will persist a little past sunset as the cold front sags south from Georgia to the FL/GA state line. && .PREV DISCUSSION [751 PM EDT]... .NEAR TERM [Through Tonight]... Convection ahead of approaching cold front over NE FL will weaken quickly late this afternoon, with generally just a few lingering isolated showers through tonight. Locally heavy rainfall will be the main threat through about 6pm south of a line from Ocala to Palm Coast. Lows generally near 70 degrees inland and lower to middle 70s along the Atlc Coast. .SHORT TERM [Wednesday Through Thursday Night]... Weakening cold front sliding southward into the NE FL/SE GA region along with tropical moisture will continue above normal rainfall chances with Pops in the 60-80% range both days. Main difference between the days will be the steering flow which will remain westerly on Wednesday and push the storms back toward the US 301 and I-95 corridors where sea breeze mergers meet, while on Thursday the steering flow will become East to Southeast, although at light wind speeds, will begin to shift convection more towards inland areas on Thursday afternoon as the East Coast sea breeze front pushes further inland and the focus becomes the US 301 to I-75 corridors later in the day. Highs should reach back into the mid to upper 80s for both days and main threats from storms will be locally heavy rainfall due to the slow storm motion with greatest threats to NE FL urban areas. Enough diurnal heating should occur for a few stronger "pulse" storms with downburst wind potential to 50 mph each afternoon as well. .LONG TERM [Friday Through Tuesday]... High Pressure ridge builds north of the region which will help to deepen the Easterly steering flow through the weekend. Normally this would be a drier pattern, but it will take a while for the moisture from the old frontal boundary to get pushed west of the region, so the tropical moisture with Precipitable Water Amounts close to 2 inches will continue at least numerous showers and storms on a daily basis Friday/Saturday, although the East Coast Sea breeze front will push these slowly inland each afternoon for better evening conditions along the I-95 corridor each day. The continued higher than normal rainfall chances will keep Max Temps below normal and generally in the mid/upper 80s. Finally by the Sunday/Monday/Tuesday time frame expect slightly drier airmass aloft to push into the region from the Western Atlantic with PWATS falling to around 1.75 inches or less, which will lead to a more "climo/normal" scattered diurnal convection each afternoon, starting along the I-95 corridor by early afternoon and pressing well inland by the late afternoon hours along the I-75 corridor. This will allow for a return to near normal highs into the lower 90s over inland areas and upper 80s along the Atlc Coast. .AVIATION... [Through 00Z Thursday] The rain has ended with showers and storms having moved off into the Atlantic waters from rounds of convection earlier today and VFR conditions now prevail at all TAF sites except KSSI where MVFR ceilings will linger over the next hour with light southwest winds and multi layered clouds over the region. Low IFR ceilings will develop at the duval terminals and KSSI by 08/09Z with MVFR fog possible at KGNV and KVQQ during 09Z through 12Z where heavier rainfall from today will help support patchy fog development late tonight. Storms will return tomorrow with VCTS at all Florida TAF sites by 17Z. Have PROB30 groups for KGNV from 17-22Z where storms will begin earlier as another wave of convection moves in from the Gulf of Mexico, impacting the duval terminals and KSGJ between 20-24Z with MVFR ceilings and visibility levels. Otherwise, prevailing light westerly winds 6-10 knots will be possibly higher in storms with gusts up to 25 knots with a pinned seabreeze moving into KSGJ and KSSI by 17/18Z. .MARINE... Weakening cold front will slide south into the waters on Wednesday and wash out on Thursday. The offshore flow at 15 to 20 knots tonight will weaken on Wednesday and become light and variable by Wednesday Night with seas subsiding to 2 to 3 feet. High pressure ridge builds in north of the waters Friday through the weekend with easterly flow developing generally in the 10 to 15 knot range with seas rebuilding back towards 3 to 5 feet. Rip Currents: Low end Moderate risk of rip currents will continue at Atlantic Beaches of NE FL/SE GA with surf/breakers of 2-3 ft. A more solid Moderate risk of rip current will develop Friday into the weekend as onshore/easterly flow develops. .FIRE WEATHER... Wetter than normal conditions will continue through the end of the week with patchy low daytime dispersions Wednesday and Thursday. .HYDROLOGY... River rises are expected on the Santa Fe and Black Creek basins over the next couple of days as the wet pattern continues with Action level stages likely. Too early to determine if minor river flooding will occur. Will depend on coverage and intensity of convection over the next couple of days. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 89 70 86 67 / 30 10 20 70 10 SSI 73 86 74 83 74 / 30 20 30 60 40 JAX 70 89 71 86 71 / 20 60 40 70 40 SGJ 71 89 72 85 72 / 40 60 60 70 40 GNV 70 88 70 85 69 / 30 70 50 90 30 OCF 71 89 71 86 70 / 70 90 60 80 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 22, 4:20 PM EDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
420 PM EDT Tue Jun 22 2021
FLZ137-140-240-222115-
Central Marion FL-Eastern Putnam FL-Eastern Marion FL-
420 PM EDT Tue Jun 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION AND
SOUTHEASTERN PUTNAM COUNTIES UNTIL 515 PM EDT...
* At 420 PM EDT, National Weather Service meteorologists were
tracking thunderstorms centered near Juniper Springs, moving
northeast at 30 mph.
* Minor flooding due to heavy rainfall is possible with these storm.
* Locations impacted include...
Crescent City, Salt Springs, Juniper Springs, Lynne, Weirsdale,
Fruitland, Ocklawaha, Moss Bluff, Silver Springs Shores and Lake
Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2923 8204 2949 8152 2937 8151 2932 8168
2928 8164 2905 8164 2905 8166 2896 8166
2896 8201
TIME...MOT...LOC 2020Z 246DEG 25KT 2917 8179
ZIBURALocal storm report, Jun 22, 4:57 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 3 NW HILDRETH 29.99N 82.85W
06/22/2021 M4.01 INCH SUWANNEE FL MESONET
WEATHERFLOW STATION HEART M RANCH KFLOBRIE9.
RAIN BEGAN AROUND 10 AM.
&&
KCLocal storm report, Jun 22, 5:06 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 4 NW COLUMBIA 30.12N 82.73W
06/22/2021 M4.69 INCH COLUMBIA FL MESONET
AMBIENT WEATHER STATION KELLICHE ESTATES
KFLLAKEC39. RAIN BEGAN AROUND 10:50 AM.
&&
KCLocal storm report, Jun 22, 5:10 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 1 SSW COLUMBIA 30.06N 82.70W
06/22/2021 M3.73 INCH COLUMBIA FL MESONET
AMBIENT WEATHER STATION COLUMBIA COUNTY,
LAKE CITY, FL KFLLAKEC28. RAIN BEGAN AROUND
10:30 AM.
&&
KCLocal storm report, Jun 22, 5:33 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 3 NW TALLYRAND 30.39N 81.66W
06/22/2021 DUVAL FL BROADCAST MEDIA
A LARGE TREE UPROOTED AND FELL ON TOP OF A
HOUSE ON WEST 69TH STREET IN JACKSONVILLE.
NO INJURIES. TIME ESTIMATED BY RADAR.
&&
KCThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:41 PM EDT | River Flood Warning | JAX | Alachua, Columbia | 30 days |
| Jun 22, 9:41 PM EDT | River Flood Warning | JAX | Alachua, Union | 24 days |
| Jun 23, 1:41 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 23, 1:43 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| Jun 23, 2:15 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jun 23, 2:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 23, 3:29 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | JAX | Union | 40 min |
| Jun 23, 3:41 PM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Jun 23, 3:55 PM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| Jun 23, 4:11 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jun 23, 4:47 PM EDT | Special Weather Statement | JAX | Lafayette | 58 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 23, 5:42 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 23, 6:11 PM EDT | Areal Flood Warning | JAX | Marion | 111 min |
| Jun 23, 6:45 PM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Jun 23, 7:46 PM EDT | Special Weather Statement | JAX | Columbia | 44 min |
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.